RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2006, Volume 19, Pages 70–77 (Mi cmfd66)  

Accumulation of Switchings in Search Problems

L. V. Lokutsievskii


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 151:6, 3497–3505

Bibliographic databases:

UDC: 517.977

Citation: L. V. Lokutsievskii, “Accumulation of Switchings in Search Problems”, Optimal control, CMFD, 19, PFUR, M., 2006, 70–77; Journal of Mathematical Sciences, 151:6 (2008), 3497–3505

Citation in format AMSBIB
\Bibitem{Lok06}
\by L.~V.~Lokutsievskii
\paper Accumulation of Switchings in Search Problems
\inbook Optimal control
\serial CMFD
\yr 2006
\vol 19
\pages 70--77
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd66}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336473}
\zmath{https://zbmath.org/?q=an:1153.90447}
\elib{http://elibrary.ru/item.asp?id=13581305}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 151
\issue 6
\pages 3497--3505
\crossref{https://doi.org/10.1007/s10958-008-9044-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49649124805}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd66
  • http://mi.mathnet.ru/eng/cmfd/v19/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:216
    Full text:79
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020